# SDR TWAA0003701

- Difficulty date: March 5, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N604TW
- Make and model: Boeing 767231
- Aircraft serial: 22567
- Aircraft time: 58,844 hours, 15,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 59131
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT GALLEY EGRESS LIGHTS WERE INOPERATIVE.  SPLICED IN NEW CONNECTOR PINS FOR THE JUMPER CABLE.  CHECK-C 12-15-99 LAX.
